# SDR 95FDEA01873

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 750-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 0812, DISCOVERED CORROSION ON SKIN ALONG FAIRING SEAM, BS 950F-1010, STR 21L-20L.  REPAIRED DAMAGED SKIN ALONG FAIRING SEAM AT BS 750D-950F PER FEDEX SRM 53-30-3, FIG 14, ALSO REMOVED CORROSION FROM BS 950F-BS 1010 AND FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-30-1.
